# SDR SWAA2022031649745

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION ANGLE STA 767-793 CORROSION AROUND FASTENER HOLES UPPER AND LOWER SURFACES / REMOVED AND REPLACED AFT CARGO COMPARTMENT R/H TRANSITION ANGLE FROM STA.767 TO STA.793 PER SRM 51-40-02.
